# SDR AALA201703169009

- Difficulty date: March 12, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 16,861 hours, 6,690 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INBOARD R2 SEAT FAILED TEST.  REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-64-00. OPERATIONAL CHECK GOOD.
